# SDR CA960909024

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Part number: D891N
- Condition: Shorted
- Location: #1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

(CAN) ON CLIMB OUT THE PILOT RECEIVED A FIRE INDICATION ON #2 ENGINE. THE ENGINE WAS SECURED AND BOTH FIRE BOTTLES WERE ACTIVATED. THE AIRCRAFT RETURNED TO BASE. POST FLIGHT INSPECTION FOUND NO EVIDENCE OF FIRE, BUT FOUND A SHORTED FIRE DETECTION WIRE ABOVE THE REAR TURBINE. THE FIRE DETECTION WIRE AND BOTH FIRE BOTTLES WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
